# SDR DALA1164770196

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 66,876 hours, 9,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSP FOUND STRIKE AT STA 654+22 AT STR 32R TO BE OUT OF LIMITS.  REPAIRED PER SRM 53-00-01 REPAIR NR 1.  REPAIR WORKED ON NR 70.   ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
